ArticleInternational journal of hematology2015
Imatinib-induced gastric antral vascular ectasia in three patients with chronic myeloid leukaemia.
Article in International journal of hematology, 2015. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 9 citations in OpenAlex.
- Resolution of gastric antral vascular ectasia following cessation of imatinib.BMJ case reports · 2024Review
- Gastric Antral Vascular Ectasia Pathogenesis and the Link to the Metabolic Syndrome.Current gastroenterology reports · 2018Review
- "Imatinib-induced gastric antral vascular ectasia" in a reporting system of the Japanese Adverse Drug Event Report database.International journal of hematology · 2016Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Imatinib is generally well tolerated, but gastric antral vascular ectasia (GAVE) remains a rare but significant complication of imatinib therapy. Whilst this complication has been described in other disease settings, only one other case of GAVE has been reported in a chronic myeloid leukaemia (CML) patient receiving imatinib. Herein, we present three CML patients with GAVE complicating imatinib therapy. In all cases, GAVE resolved only with cessation of imatinib. This confirms a causal relationship between GAVE and imatinib. GAVE should be considered as a possible cause of anaemia and upper gastrointestinal bleeding in patients receiving imatinib therapy.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.